Abstract and Applied Analysis

A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line

Ali H. Bhrawy, Abdulrahim AlZahrani, Dumitru Baleanu, and Yahia Alhamed

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The modified generalized Laguerre-Gauss collocation (MGLC) method is applied to obtain an approximate solution of fractional neutral functional-differential equations with proportional delays on the half-line. The proposed technique is based on modified generalized Laguerre polynomials and Gauss quadrature integration of such polynomials. The main advantage of the present method is to reduce the solution of fractional neutral functional-differential equations into a system of algebraic equations. Reasonable numerical results are achieved by choosing few modified generalized Laguerre-Gauss collocation points. Numerical results demonstrate the accuracy, efficiency, and versatility of the proposed method on the half-line.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 692193, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277349

Digital Object Identifier
doi:10.1155/2014/692193

Mathematical Reviews number (MathSciNet)
MR3224319

Zentralblatt MATH identifier
07022891

Citation

Bhrawy, Ali H.; AlZahrani, Abdulrahim; Baleanu, Dumitru; Alhamed, Yahia. A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 692193, 7 pages. doi:10.1155/2014/692193. https://projecteuclid.org/euclid.aaa/1412277349


Export citation

References

  • S. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives-Theory and Applications, Gordon and Breach, Linghorne, Pa, USA, 1993.
  • D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012.
  • A. M. O. Anwar, F. Jarad, D. Baleanu, and F. Ayaz, “Fractional Caputo heat equation within the double Laplace transform,” Romanian Journal of Physics, vol. 58, no. 1-2, pp. 15–22, 2013.
  • A. H. Bhrawy and M. Alghamdi, “A shifted Jacobi-Gauss-Lobatto collocation method for solving nonlinear fractional Langevin equation involving two fractional orders in different intervals,” Boundary Value Problems, vol. 2012, article 62, 2012.
  • A. Kadem and D. Baleanu, “On fractional coupled Whitham-Broer-Kaup equations,” Romanian Journal of Physics, vol. 56, no. 5-6, pp. 629–635, 2011.
  • M. Ortigueira, “Introduction to fraction linear systems–-part 1: continuous-time case,” IEE Proceedings Vision, Image, Signal Processing, vol. 147, pp. 6–70, 2000.
  • M.-B. Wei and D.-Q. Zeng, “Fractional perturbation technique of fractional differentiable functions,” Romanian Journal of Physics, vol. 57, no. 9-10, pp. 1278–1284, 2012.
  • S. J. Sadati, R. Ghaderi, and A. Ranjbar, “Some fractional comparison results and stabliity theorem for time delay systems,” Romanian Reports in Physics, vol. 65, pp. 94–102, 2013.
  • F. Gao, X. Lee, H. Tong, F. Fei, and H. Zhao, “Identification of unknown parameters and orders via cuckoo search oriented statistically by differential evolution for noncommensu- rate fractional-order chaotic systems,” Abstract and Applied Analysis, vol. 2013, Article ID 382834, 19 pages, 2013.
  • F. Gao, X. Lee, F. Fei, H. Tong, Y. Deng, and H. Zhao, “Identification time-delayed fractional order chaos with functional extrema model via differential evolution,” Expert Systems with Applications, vol. 41, pp. 1601–1608, 2014.
  • A. H. Bhrawy, D. Baleanu, and L. M. Assas, “Efficient generalized Laguerre-spectral methods for solving multi-term fractional differential equations on the half line,” Journal of Vibration and Control, vol. 20, no. 7, pp. 973–985, 2014.
  • D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two efficient generalized Laguerre spectral algorithms for fractional initial value problems,” Abstract and Applied Analysis, vol. 2013, Article ID 546502, 10 pages, 2013.
  • J. Deng and Z. Deng, “Existence of solutions of initial val-ue problems for non-linear fractional differential equations,” Applied Mathematics Letters, vol. 32, pp. 6–12, 2014.
  • Y. Zhao, D.-F. Cheng, and X.-J. Yang, “Approximation solutions for local fractional Schrödinger equation in the one-dimensional Cantorian system,” Advances in Mathematical Physics, vol. 2013, Article ID 291386, 5 pages, 2013.
  • M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, and M. Li, “Chebyshev wavelets method for solution of nonlinear fractional integrodifferential equations in a large interval,” Advances in Mathematical Physics, vol. 2013, Article ID 482083, 12 pages, 2013.
  • Y. Z. Povstenko, “Fundamental solutions to time-fractional advection diffusion equation in a case of two space variables,” Mathematical Problems in Engineering, vol. 2014, Article ID 705364, 7 pages, 2014.
  • B. Yu and X. Jiang, “A fractional anomalous diffusion model and numerical simulation for sodium ion transport in the intestinal wall,” Advances in Mathematical Physics, vol. 2013, Article ID 479634, 8 pages, 2013.
  • Y. Zhao, A. Xiao, L. Li, and C. Zhang, “Variational iteration method for singular perturbation initial value problems with delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 850343, 8 pages, 2014.
  • F. X. Sun, C. Liu, and Y. M. Cheng, “An improved interpolating element-free Galerkin method based on nonsingular weight functions,” Mathematical Problems in Engineering, vol. 2014, Article ID 323945, 13 pages, 2014.
  • D. Rostamy, M. Alipour, H. Jafari, and D. Baleanu, “Solving multi-term orders fractional matrices of Bps with convergence analysis,” Romanian Reports in Physics, vol. 65, pp. 334–349, 2013.
  • J. J. R. Garcia, M. G. Calderon, J. M. Ortiz, and D. Baleanu, “Motion of a particle in a resisting medium using fractional calculus approach,” Proceedings of the Romanian Academy A: Mathematics, Physics, Technical Sciences, Information Science, vol. 14, no. 1, pp. 42–47, 2013.
  • E. Ishiwata and Y. Muroya, “Rational approximation method for delay differential equations with proportional delay,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 741–747, 2007.
  • X. Chen and L. Wang, “The variational iteration method for solving a neutral functional-differential equation with proportional delays,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2696–2702, 2010.
  • M. Heydari, G. B. Loghmani, and S. M. Hosseini, “Operational matrices of Chebyshev cardinal functions and their application for solving delay differential equations arising in electrodynamics with error estimation,” Applied Mathematical Modelling, vol. 37, no. 14-15, pp. 7789–7809, 2013.
  • E. Tohidi, A. H. Bhrawy, and K. Erfani, “A collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 4283–4294, 2013.
  • E. H. Doha, A. H. Bhrawy, D. Baleanu, and R. M. Hafez, “A new Jacobi rational-Gauss collocation method for numerical solution of generalized pantograph equations,” Applied Numerical Mathematics, vol. 77, pp. 43–54, 2014.
  • M. P. Tripathi, V. K. Baranwal, R. K. Pandey, and O. P. Singh, “A new numerical algorithm to solve fractional differential equations based on operational matrix of generalized hat functions,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 6, pp. 1327–1340, 2013.
  • A. H. Bhrawy and M. M. Al-Shomrani, “A shifted Legendre spectral method for fractional-order multi-point boundary value problems,” Advances in Difference Equations, vol. 2012, article 8, 2012.
  • X. Ma and C. Huang, “Spectral collocation method for linear fractional integro-differential equations,” Applied Mathematical Modelling, vol. 38, no. 4, pp. 1434–1448, 2014.
  • Y. Yang and Y. Huang, “Spectral-collocation methods for fractional pantograph delay-integrodifferential equations,” Advances in Mathematical Physics, vol. 2013, Article ID 821327, 14 pages, 2013.
  • F. Yin, J. Song, Y. Wu, and L. Zhang, “Numerical solution of the fractional partial differential equations by the two-dimensional fractional-order Legendre functions,” Abstract and Applied Analysis, vol. 2013, Article ID 562140, 13 pages, 2013.
  • F. Yin, J. Song, H. Leng, and F. Lu, “Couple of the variational iteration method and fractional-order Legendre functions method for fractional differential equations,” The Scientific World Journal, vol. 2014, Article ID 928765, 9 pages, 2014.
  • M. Kamrani, “Numerical solution of stochastic fractional differential equations,” Numerical Algorithms, 2014.
  • A. H. Bhrawy and M. A. Alghamdi, “The operational matrix of Caputo fractional derivatives of modified generalized Laguerre polynomials and its applications,” Advances in Difference Equations, vol. 2013, article 307, 2013.
  • D. Baleanu, A. H. Bhrawy, and T. M. Taha, “A modified gener-alized Laguerre spectral method for fractional differential equa-tions on the half line,” Abstract and Applied Analysis, vol. 2013, Article ID 413529, 12 pages, 2013.
  • A. H. Bhrawy, M. M. Alghamdi, and T. M. Taha, “A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line,” Advances in Difference Equations, vol. 2012, article 179, 2012.
  • C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spec-tral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988.
  • B. Fornberg, A practical Guide to Pseudospectral Methods, Cambridge University Press, Cambridge, mass, USA, 1996.
  • E. H. Doha, A. H. Bhrawy, and R. M. Hafez, “On shifted Jacobi spectral method for high-order multi-point boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3802–3810, 2012.
  • E. H. Doha and A. H. Bhrawy, “An efficient direct solver for multidimensional elliptic Robin boundary value problems using a Legendre spectral-Galerkin method,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 558–571, 2012.
  • R. Peyret, Spectral Methods for Incompressible Viscous Flow, Springer, New York, NY, USA, 2002.
  • A. H. Bhrawy, “A Jacobi-Gauss-Lobatto collocation method for solving generalized Fitzhugh-Nagumo equation with time-dependent coefficients,” Applied Mathematics and Computation, vol. 222, pp. 255–264, 2013. \endinput